# SDR DALA2017120508448

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 47,288 hours, 24,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y1292 LOC FROM FR64 TO FR66 AT AFT GALLEY AREA. REPLACED FLOOR BEAM +Y1292 LOC. FROM FR64 TO FR66 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG#D53472000
